| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified the device shows nicks and gouges from use.Distal tip is confirmed fractured and no fractured pieces were returned for evaluation.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.A definitive root cause cannot be determined.Based on the product review, the complaint is confirmed.This report was previously reported under mfr: 0001822565-2024-01772 if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during disassembly of the cup inserter, it broke.There was no patient involvement.It was reported that no further information is available.